# SDR BAQA089648

- Difficulty date: October 10, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,465 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 00252
- Condition: Worn
- Location: Fenestron
- Part time: 1,035 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FENESTRON ACTUATOR WORN.   REPLACED WITH SERVICEABLE UNIT.  11/03/03.
